# SDR DL72K954418

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414DA
- Make and model: Boeing 727232
- Aircraft serial: 21256
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-2 LTR CHK, NR 2 ENG NOSECOWL SKIN CRACKED .75 INCH AT 1ST RIB AFT OF LIP.  REPAIRED PER MM 54-30-0 PAR 1.
